# SDR 95FDEA01506

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484FE
- Make and model: Boeing 727227
- Aircraft serial: 21466
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Condition: Torn
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SLAT T/E WEDGE IS TORN ABOVE I/B GUIDEHOOK.  REPAIRED NR 7 SLAT T/E WEDGE IAW EA NR 7-5710-25887.
